# SDR COMA9610370

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12015668001
- Condition: Damaged
- Location: Ctr Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILED INSPECTION FOLLOWING GEAR UP LANDING REVEALED THE FOLLOWING DAMAGE:  WING LOWER SKIN NR 2 LEFT AND RIGHT DAMAGED.  PERFORMED REPAIRS IAW EMBRAER ENGINEERING DRAWING 120-44623.
